MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS
Model Number PSCST30
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Expiration date: unknown, as the lot number was not provided.Lot number: unknown, information not provided.Udi number: unknown, as the lot number was not provided.Catalog number: unknown, as the lot number was not provided.If implanted; give date: n/a (not applicable).The cartridge is not an implantable device.If explanted; give date: n/a (not applicable).The cartridge is not an implantable device.An attempt has been made to obtain missing information; however, no definitive response has been received.The reported lens damage is being submitted in a vmsr filing.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a z9002 intraocular lens was loaded into the silver shooter when the doctor tried to insert it in the patient¿s eye.The lens did not disengage from the cartridge.The doctor handed the iol back to the scrub tech and asked that she reloads the lens.But when the scrub tech was attempting to reload the iol, she noticed markings on the lens in the peripheral area.It was learned that there was indeed patient contact with the lens.The lens was partially delivered, then the lens got stuck in cartridge.No other information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the returned sample was received at site on 03/12/2020 including: packaging component (folding carton).However, the suspect cartridge was not received.The complaint issue could not be verified.However, capa-009710 was issued since there is an increase in delivery issues related to using cartridge model pscst30.Manufacturing record review: the manufacturing record cannot be reviewed since the lot number is unknown.A complaint history could not be performed since there is no lot number or production order number available.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SILVER
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9887154
Report Number2648035-2020-00292
Device Sequence Number3017501
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/31/2020
10/25/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/22/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Z9002 LENS SN:(B)(4).; Z9002 LENS SN:(B)(4)
Date Report Sent to FDA01/01/2005